A remark about elliptic overdeterminated systems
Rendiconti del Seminario Matematico della Università di Padova, Volume 58 (1977), pp. 191-194.
@article{RSMUP_1977__58__191_0,
     author = {Bratti, Giuliano},
     title = {A remark about elliptic overdeterminated systems},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {191--194},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {58},
     year = {1977},
     zbl = {0411.35020},
     mrnumber = {543140},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1977__58__191_0/}
}
TY  - JOUR
AU  - Bratti, Giuliano
TI  - A remark about elliptic overdeterminated systems
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1977
DA  - 1977///
SP  - 191
EP  - 194
VL  - 58
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1977__58__191_0/
UR  - https://zbmath.org/?q=an%3A0411.35020
UR  - https://www.ams.org/mathscinet-getitem?mr=543140
LA  - en
ID  - RSMUP_1977__58__191_0
ER  - 
%0 Journal Article
%A Bratti, Giuliano
%T A remark about elliptic overdeterminated systems
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1977
%P 191-194
%V 58
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1977__58__191_0
Bratti, Giuliano. A remark about elliptic overdeterminated systems. Rendiconti del Seminario Matematico della Università di Padova, Volume 58 (1977), pp. 191-194. http://archive.numdam.org/item/RSMUP_1977__58__191_0/

[1] A. Ayantaggiati, Sulle matrici fond. princ. per una classe di sistemi differenziali ellittici ed ipoellittici, Ann. di Mat. 1964. | Zbl

[2] C. Lech, A metric propriety of the zeros of a complex polynomial ideal, Ark. Mat. 3, No. 6, 1958. | MR | Zbl

[3] L. Hormander, Differentibility proprieties of solution of systems of differential equations, Ark. Mat. 3, No. 50, 1958. | MR | Zbl

[4] V.P. Palomodov, Linear Differential Operators With Constant Coefficients, Springer-Verlag, 1970. | MR | Zbl

[5] I.G. Petrovski, Sur l'analycité des systems d'équations differentielles, Mat. Sb. 5 (47), No. I, 1939.